# SDR SWAA2024022749058

- Difficulty date: February 5, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED UPPER PANEL WEB CLIP CRACKED THAT ATTACH TO THE CONTROL RIB JUST AFT OF #1 ENGINE AFT FAIRING. (MARKED.<[01] REMOVED AND INSTALLED NEW CLIP PER SRM 51-10-02;[02] INSPECTION C/W PER SRM 51-10-02.
